Show simple item record

dc.contributor.authorBoutaous, Fatiha ( )
dc.date.accessioned2021-10-04T17:39:10Z
dc.date.available2021-10-04T17:39:10Z
dc.date.issued2020-09-01
dc.identifier.citationBoutaous, F. (2020). Fractional-power approach for the study of elliptic second-order boundary-value problems with variable-operator coefficients in an unbounded domain. Electronic Journal of Differential Equations, 2020(89), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14596
dc.description.abstractIn this article, we give new results on the study of elliptic complete abstract second order differential equations with variable operator coefficients under Dirichlet boundary conditions, and set in ℝ₊. In the framework of Holderian spaces and under some compatibility conditions, we prove the main results on the existence, uniqueness and maximal regularity of the classical solution of this kind of problems which have not been studied in variable coefficients case. We use semigroups theory, fractional powers of linear operators, Dunford's functional calculus and interpolation theory. In this work, we consider some differentiability assumptions on the resolvents of square roots of linear operators.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional powers of linear operatorsen_US
dc.subjectAnalytic semigroupsen_US
dc.subjectClassical solutionen_US
dc.subjectDunford's functional calculusen_US
dc.titleFractional-power approach for the study of elliptic second-order boundary-value problems with variable-operator coefficients in an unbounded domainen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record